On the relative bicentralizer flows and the relative flow of weights of inclusions of factors of type III

Research output: Contribution to journalArticle

Abstract

We show that the relative bicentralizer ow and the relative ow of weights are isomorphic for an inclusion of injective factors of type III1 with Inite index, or an irreducible discrete inclusion whose small algebra is an injective factor of type III

Original languageEnglish
Pages (from-to)391-400
Number of pages10
JournalPublications of the Research Institute for Mathematical Sciences
Volume56
Issue number2
DOIs
Publication statusPublished - Jan 1 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the relative bicentralizer flows and the relative flow of weights of inclusions of factors of type III'. Together they form a unique fingerprint.

  • Cite this